All Title Author
Keywords Abstract


Existence of Solutions to a Generalized System

DOI: 10.4236/am.2012.36077, PP. 511-516

Keywords: Generalized System, C-Strong Pseudomonotonicity, Brouwer’s Fixed Point Theorem, Hemicontinuous Mapping

Full-Text   Cite this paper   Add to My Lib

Abstract:

In this paper, we introduce a generalized system (for short, GS) in real Banach spaces. Using Brouwer’s fixed point theorem, we establish some existence theorems for the generalized system without monotonicity. Further, we extend the concept of C-strong pseudomonotonicity and extend Minty’s lemma for the generalized system. And using the Minty lemma and KKM-Fan lemma, we establish an existence theorem for the generalized system with monotonicity in real reflexive Banach spaces. As the continuation of existing studies, our paper present a series of extended results based on existing corresponding results.

References

[1]  F. Giannessi, “Theorem of Alternative, Quadratic Programs, and Complementarity Problems,” In: R. W. Cottle, F. Giannessi and J. L. Lions, Eds., Variational Inequality and Complementarity Problems, John Wiley and Sons, Chichester, 1980, pp. 151-186.
[2]  Y.-P. Fang and N.-J. Huang, “Strong Vector Variational Inequalities in Banach Spaces,” Applied Mathematics Letters, Vol. 19, No. 4, 2006, pp. 362-368. doi:10.1016/j.aml.2005.06.008
[3]  X. J. Long, N. J. Huang and K. L. Teo, “Existence and Stability of Solutions for Generalized Strong Vector Quasi-Equilibrium Problem,” Mathematical and Computer Modelling, Vol. 47, No. 3-4, 2008, pp. 445-451. doi:10.1016/j.mcm.2007.04.013
[4]  J. Li and Z. Q. He, “Gap Functions and Existence of Solutions to Generalized Vector Variational Inequalities,” Applied Mathematics Letters, Vol. 18, 2005, pp. 989- 1000. doi:10.1016/j.aml.2004.06.029
[5]  E. Blum and W. Oettli, “From Optimization and Variational Inequalities to Equilibrium Problems,” Math Students, Vol. 63, No. 1-4, 1994, pp. 123-145.
[6]  K. R. Kazmi and S. A. Khan, “Existence of Solutions to a Generalized System,” Journal of Optimization Theory and Applications, Vol. 142, No. 2, 2009, pp. 355-361. doi:10.1007/s10957-009-9530-7
[7]  K. Fan, “A Generalization of Tychonoff'’s Fixed-Point Theorem,” Mathematische Annalen, Vol. 142, 1961, pp. 305-310. doi:10.1007/BF01353421
[8]  L. E. J. Brouwer, “Zur Invarianz des n-Dimensional Ge- bietes,” Mathematische Annalen, Vol. 72, 1912, pp. 55-56. doi:10.1007/BF01456889
[9]  Q. G. Liao and J. Y. Fu, “Systems of Generalized Vector Quasi-Equilibrium Problems with Pseudo-Monotone Mappings,” Journal of Nanchang University (Natural Science), Vol. 35, No. 1, 2011, pp. 12-15.
[10]  F. Giannessi, “Vector Variational Inequalities and Vector Equilibria,” Mathematical Theoreies, Kluwer Academic Publishers, Berlin, 2000.

Full-Text

comments powered by Disqus